# SDR ABXA0100003

- Difficulty date: January 9, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,477 hours, 62,485 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATIONS WERE NOTED FROM THE NOSE OF THE AIRCRAFT AFTER LANDING GEAR RETRACTION.  CREW RECYCLED THE LANDING GEAR, VIBRATION RETURNED UPON RETRACTION.  THE AIRCRAFT RETURNED TO THE FIELD.  THE RIGHT NOSE LANDING GEAR DOOR WAS NOTED TO BE OPEN DURING THE TAXI IN.  MAINTENANCE INSPECTED CLEANED AND LUBRICATED THE NOSE LANDING GEAR RETRACT ASSY AND NOSE LANDING GEAR DOOR LATCH, IAW DC-9 MM 32-31-00.
